# SDR VNAA2022082799911

- Difficulty date: June 13, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CB2031CR3CRP
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ANCHORED NUT BTW FS985 / FS1000 AND STGR 16LH / STGR 17LH AT AFT BAGGAGE BAY COMPARTMENT (CCT)
